# SDR YENA2025012700104

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 9,567 hours, 1,424 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,567 hours, 1,424 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 5322121
- Part serial: LBDUB15815
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 3,650 hours, 574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'FOUND (2) ENG #2 FAN BLADES CRACKED; REFER TO LOG PAGES 4185631, ITEM 1 (REMOVED AND REPLACED FAN BLADE #14 ON ENG #2 PER AMM 72-11-03. S/N: LBDUB15815. OPS CHECKS TRANSFERRED TO L/P 4185632-1) AND ITEM 2 (REMOVED AND REPLACED FAN BLADE #15 ON ENG #2 PER AMM 72-11-03. S/N: JB1AEA1952. TRANSFERRED TO NEW POSITION #18 AFTER PWBAL BLADE SEQUENCE. OPS CHECK TRANSFERRED TO L/P 4185632-1) AND 4185632 (ACCOMPLISHED FUNCTIONAL TEST ( FAN TRIM BALANCE) PER AMM 71-00-00-710-807-A. ALL VALUES WITHIN LIMITS. NO FAN TRIM BALANCE NECESSARY. A/C OK FOR SVC) FOR REMOVAL AND REPLACEMENT OF FAN BLADE #14 + #15 ON ENG#2 + FUNCTIONAL TEST (FAN TRIM BALANCE) NO DEFECTS NOTED. OK FOR CONT SVC;
